Thursday, November 4, 2010

Up and DOWN and UP...

Although I have been on new medication since June, the doctor says that I am under-medicated which explains the constantly increasing blood counts. They have been going UP approaching levels which could be dangerous for stroke or heart attack. I've been a little DOWN Today I got an e-mail from the study coordinator, which said:

"your case was discussed during our 11/3 teleconference with the Sponsor and they would like to have you initiate a dose increase to 60mg once a day to see if we can't better control your counts. Please start tomorrow morning with taking 6 pills in the morning. I will get you additional pills to hold you over until we see you again."

So, now my dosage is UP and we'll expect to see the blood counts come DOWN in about a month.

11/7/2010 The increased dosage has caused a few side effects: nausea, dizziness and fatigue. Nothing new! It will get better.

11/16/2010 The fatigue lasts 4 to 5 hoursand takes a large chunk out of my productive day several weeks ago, I had requested permission to take the pills at night. I believe that by taking the medication at night that he will happen during my sleep and pass unnoticed leaving me in better physical condition during the day. Today, I got an exciting e-mail:

"I apologize for the delay in getting back with you on this. I have spoken to the Sponsor and they will allow you to take the pills at night, just as long as you have food approximately 20 minutes prior to taking the medication. Can you tell me how many pills you have left? I need to get you additional pills as we have increased the dose."

11/20/2010 I'm sleeping well and rising with more energy, no nausea, and not as much dizziness.